MathSciNet Relay Station
MathSciNet bibliographic data
MR2223624 (2006m:14079) 14P05 (12D15 14P10)
Scheiderer, Claus Sums of squares on real algebraic surfaces. Manuscripta Math. 119 (2006), no. 4, 395–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement